MAUDE Adverse Event Report: TORNIER S.A.S. CEMENT RESTRICTOR DIA.13MM; CEMENT OBTURATOR

TORNIER S.A.S. CEMENT RESTRICTOR DIA.13MM; CEMENT OBTURATOR
Catalog Number EBO102
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Loss of Range of Motion (2032); Discomfort (2330); Implant Pain (4561); Insufficient Information (4580)
Date of Event 04/14/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device will not be returned.If additional information becomes available, it will be provided on a supplemental report.
 
Event or Problem Description
It was reported that the patient underwent a revision surgery after a suspected infection.The culture came back negative for infection.
 
Additional Manufacturer Narrative
Correction b5, d6a, b, h6 clinical.The reported event could not be confirmed since the device was not returned for evaluation and no other evidences were provided.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If the device is returned or if any additional information is provided, the investigation will be reassessed.
 
Event or Problem Description
It was reported that the patient underwent a revision surgery due to discomfort and stiffness and reduced range of motion.All prosthesis removed, and discarded.Specimens taken for pathology.All original bone cement removed.Copious lavage attended.All joint and medullary canal surfaces irrigated with aqueous betadine.Full set of prosthesis cemented in, with antibiotic cement.

Brand Name
CEMENT RESTRICTOR DIA.13MM
Common Device Name
CEMENT OBTURATOR
Manufacturer (Section D)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint-martin 38330
FR  38330
Manufacturer (Section G)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint-martin 38330
FR   38330
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key19500228
Report Number3000931034-2024-00335
Device Sequence Number17807798
Product Code LZN
UDI-Device Identifier03700386928710
UDI-Public03700386928710
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K061824
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue NumberEBO102
Device Lot Number4685AX
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/15/2024
Supplement Date Received by Manufacturer09/30/2024
Initial Report FDA Received Date06/10/2024
Supplement Report FDA Received Date10/28/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/13/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age49 YR
Patient SexMale
Patient Weight80 KG